Proof of the Geroch conjecture for electromagnetic and neutrino fields in general relativity
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 603-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a20,
author = {N. R. Sibgatullin},
title = {Proof of the {Geroch} conjecture for electromagnetic and neutrino fields in general relativity},
journal = {Doklady Akademii Nauk},
pages = {603--607},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a20/}
}
N. R. Sibgatullin. Proof of the Geroch conjecture for electromagnetic and neutrino fields in general relativity. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 603-607. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a20/